Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of penis tucking

Premium Questions

doctor1 MD

From about three weeks I had some flue and I took Tavacin 500mg ( Levofloxacin ) and was surprised after 3 days there was a wound on the front of the penis(right side) I put the fucicort ointment for two ...

doctor1 MD

hi I am 30 year old, last 12 year i have masterbate 2-3 time a day. Now i am married and penis not harden time of sex. please help me ...

doctor1 MD

I am 53 years old. A couple of weeks ago I woke up to notice a fairly large dark blue (almost black) area on my penis under the head and a bit down the shaft (there was also some red in the area.) It did ...

doctor1 MD

I have a male yeast infection on my penis and it has gone to the tip of my urethra as well and stings at times with residual urine dripping out, etc. I saw two Urgent Care doctors who put me ...

doctor1 MD

feel very shy.my penis is very thin and in rest his size 2.5 inch only his shape get disturbed and tend ...

Public Forum Discussions

doctor1 MD

Is it harm our health or our penis when we masturbate daily? i m 20 and 165 cm. ...

doctor1 MD

I have been using daktacort on my penis as the foreskin and helmet becomes itchy and thrushy and red and tge underside if my penis makes my urine spray sometimes i had the cream prescribed by the GP ...

doctor1 MD

I was experiencing ithching on my penis so I applied savlon to it. I for got to dilute Savlon. after 2-3 hours i had a burning sensation and my penis had swollen up . I am scared . I would appreciate ...

doctor1 MD

hello doc. actually my penis has bent very much towards left due to masturbation.. i keep ... to get my penis straight.. when its erect, it is bent badly towards left and whn its not erect, its ...

doctor1 MD

Masturbation so much time due to which my penis size become small and at the time of erection some liquid flows from my penis.now please guide me what i should do to recover my power. i shall be very thankful to you. ...

doctor1 MD

hi doctor i want to ask that i m 30 years old and i have never perform sex but i use masterbutation with my penie. shuld it effect on me as when i m trying for 1st time b4 4 months ago penie nt entered ...

doctor1 MD

that my penis does not remain errect when I go for coitus my penis remains perfect only.for 1 minute so ...

doctor1 MD

to so much jerking, my penis shaft gets thin from middle and I can also see some red around black line and spot on middle of penis. I also get pain in my penis for 5 seconds once or twice in a day and sometimes ...

doctor1 MD

Sir i am 21years old and having habit of penis shaking 2 to 3 times in day can it directly affects on my body growth (including weight & muscle size,bones)? and now at this time my body is to weak and i ...

doctor1 MD

hi doctor, i was prescribed terazosin for enlarge prostate. what restricting the flow was a kidney stone. 3 days after taken the medication my penis is sore, tender and red. the last time i had sex ...

Mobile Questions and Answers

doctor1 MD

Psychological sexual issues and damage to expansile tissue

doctor1 MD

No evidence of that is there infact doctors say it can have may side effects

doctor1 MD

No. It doesnt. Donot try this hormones as they have side effects.